in , ,

A new flesh eating street drug in USA 'Tranq Dope' is causing rotting flesh in addicts

Caution! Video contains images of wounds and may be upsetting for some. This is not only a story about addiction, as if that wasn’t enough. On the streets of Philadelphia, something new has been added to the drug supply and it is having the most devastating impact. Behold a new drug called “Tranq” and is causing rotten flash in addicts.

It is a consequence of a devastating new twist in America’s drug epidemic. The substances they are addicted to are now being cut by dealers with something that is rotting their skin; a drug called xylazine or tranq, an animal tranquilizer, mixed with America’s street drug of the moment, fentanyl.

In the worst cases, limbs are being amputated. Watch the video for more.

What do you think?

21 Points
Upvote Downvote

Leave a Reply

GIPHY App Key not set. Please check settings

Nigerian man asks Church to refund his Tithes and offerings – says he's no longer needs 'Investments In Heaven&

Ghanaian footballer Christian Atsu has been found dead after the Turkey earthquake